# SDR UPS204570

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 990-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION AND BARE METAL ON STRINGER 4 LT STA 990 - 1050.  CUT OUT DAMAGED SECTION OF STRINGER BETWEEN BS 990 - 1050 AND SPLICED IN NEW SECTION IAW SRM 53-10-3.
